# SDR IPXA2019070143927

- Difficulty date: July 1, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 25,254 hours, 17,922 cycles
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A WITH PACKS ON (BOTH) THERE IS A STRONG DIRTY SOCKS SMELL IN THE COCKPIT. DEFERRED RT PACK IAW MEL 21-51-1. PLACARD INSTALLED. **SUPPLEMENTAL SDR**LEE LP172372/3, RT ENG CHANGED SOURCE OF OIL CONTAMINATION REMOVED. C/W AMM 21-00-01-201.  NO SMELLS NOTED.  THIS CLEARS M675355.  PLACARD REMOVED.
